# SDR DXTR20120808002

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 9,806 hours, 7,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drum
- Part number: 62112975
- Condition: Cracked
- Location: Counterbalance
- Part time: 9,806 hours, 9,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FWD COUNTERBALANCE CABLE DRUM CRACKED AT HUB.
